The Saga continues..

Riley73 Community Member
  • So in my last sharepost I went on about how I didn't feel well, was it Migraine related? Is it the Topamax? Is it a new Symptom? And how I was going to have all these tests done after I had seen my not so thorough doctor. As my saga continues, I had an episode that  appeared to be a heart attack and caused me to go in an ambulance. They gave me nitro which of course brought on one of the worse migraines in my life and I had to spend a week in the hospital. In the end it was not a  heart attack, (whew!) but I am still under cardiac care..

    During my stay, I had been diagnosed with Hypoglycemia,(my sugar was low in the ambulance) never had that before. That was quite a surprise until I discovered it's a side effect of Topamax. So talk about lifestyle changes! Blood sugars and meters, thats a whole different story..

    Add This Infographic to Your Website or Blog With This Code:

    So here I am today, loving my life still, as I check my blood pressure constantly, check my sugar constantly, walk slowly as the Near Syncope is getting the best of me. Trying to stay positive and look for the silver lining. Waiting patiently for a special appointment I have at Jefferson that I pray will "fix me"..

    Currently I am being titrated down on my Topamax. I am handling that pretty well. Fatigue is setting. I will take that over depression any day. There is fine line between the two, but I am optimistic and hopeful.

    I still have some tests to take, a balance test which I am not sure what thats for, but test me away at this point! and a few others.

    So as it continues, and as I wait, I pray and hope, and continue to rest and know I am blessed in many ways..

Published On: May 07, 2008
1 Comments
  • Helkster
    May. 07, 2008

    WOW!!! I called my primary today because my heart feels like it's going to jump ship. Very rapid heartbeat, sweating, shaky....weird! Hmmm....migraine disease is lovely, isn't it?Foot in mouth

     

    I hope you're doing much better!! Take care,

     

    Pam